# SDR USAA2012101600013

- Difficulty date: October 5, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D5311261000000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON CABIN PLATE/SUPPORT CLIP AT FR16, -Y1300.  REPLACED CABIN PLATE/SUPPORT CLIP AT FR16, -Y1300 IAW A319 SRM 51-42-11 PAR. 6D, FIG 8 & 51-42-11 PAR. 6B, FIG 4.
